# SDR SWIA200820466

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 19,762 hours, 16,947 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 05461
- Condition: Malfunctioned
- Location: Nlg
- Part time: 9,683 hours, 8,535 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6629 - NOSE LANDING GEAR WOULD NOT EXTEND.  REPLACED NLG SELECTOR VALVE.
